uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Homogenizable structures and model completeness
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.ORCID iD: 0000-0002-4477-4476
2016 (English)In: Archive for mathematical logic, ISSN 0933-5846, E-ISSN 1432-0665, Vol. 55, 977-995 p.Article in journal (Refereed) Published
Abstract [en]

A homogenizable structure M is a structure where we may add a finite amount of new relational symbols to represent some 0-definable relations in order to make the structure homogeneous. In this article we will divide the homogenizable structures into different classes which categorize many known examples and show what makes each class important. We will show that model completeness is vital for the relation between a structure and the amalgamation bases of its age and give a necessary and sufficient condition for an countably categorical model-complete structure to be homogenizable.

Place, publisher, year, edition, pages
2016. Vol. 55, 977-995 p.
Keyword [en]
Homogenizable, Model-complete, Amalgamation class, Quantifier-elimination
National Category
Algebra and Logic
Research subject
URN: urn:nbn:se:uu:diva-303714DOI: 10.1007/s00153-016-0507-6OAI: oai:DiVA.org:uu-303714DiVA: diva2:973821
Available from: 2016-09-22 Created: 2016-09-22 Last updated: 2016-10-10

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ahlman, Ove
By organisation
Department of Mathematics
In the same journal
Archive for mathematical logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 54 hits
ReferencesLink to record
Permanent link

Direct link